MathSciNet Relay Station
MathSciNet bibliographic data
MR1891696 35J60 (35B25 35Q55 47J10 47N20)
Pistoia, Angela Multi-peak solutions for a class of nonlinear Schrödinger equations. NoDEA Nonlinear Differential Equations Appl. 9 (2002), no. 1, 69–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement